# SDR USAA990510

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Drill Marks
- Location: Bs 1030
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND 3 PLACES .125 INCH DRILL MARKS AT BS 1030 RBL 23 (UNDER FLOOR ATTACH ANGLE) AT 1016 PRESSURE BULKHEAD.  BLENDED AREAS/DRILLED HOLE AT DAMAGE AND RIVETS INSTALLED PER SRM 53-80-08.  (M)
